Delay-range-dependent stability for fuzzy BAM neural networks with time-varying delays

Full text for this resource is not available from the Research Repository.

Lui, Bin and Shi, Peng (2009) Delay-range-dependent stability for fuzzy BAM neural networks with time-varying delays. Physics Letters A, 373 (21). pp. 1830-1838. ISSN 0375-9601


This Letter considers the problem of delay-range-dependent stability for fuzzy bi-directional associative memory (BAM) neural networks with time-varying interval delays. Based on Lyapunov–Krasovskii theory, the delay-range-dependent stability criteria are derived in terms of linear matrix inequalities (LMIs). By constructing new Lyapunov–Krasovskii functional, stability conditions are dependent on the upper and lower bounds of the delays, which is made possible by using some advanced techniques for achieving delay dependence. A numerical example is given to illustrate the effectiveness of the proposed method.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1016/j.physleta.2009.03.044
Official URL
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID17657, BAM neural networks, fuzzy systems, interval delays, LMIs, stability analysis
Citations in Scopus 25 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login